MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS, KNEE
Catalog Number 150493
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in spain.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately 16 months post implantation due to joint instability.It was discovered that the yoke broke.One of the anti-rotational fins has detached.
 
Event or Problem Description
It was further reported that the patient was revised approximately 6 months post-op due to instability and a yoke fracture.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d6a; g1; g3; g6; h1; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Visual evaluation of pictures provided confirmed that one of the anti-rotational fins had fractured off the yoke and the device was covered in bio-debris prior to cleaning.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS REINFORCED YOKE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22745018
Report Number0001825034-2025-02394
Device Sequence Number7404739
Product Code KRO
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)340807(10)66783442
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150493
Device Lot Number66783442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer01/07/2026
01/20/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/12/2026
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown